Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xxxxxxx

Veteran Member
  • Total Reviews

    0
  • Content Count

    98
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About xxxxxxx

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. Im sure there are different low low dose retin-a type things over the counter- i think the brand 'philosophy' makes something like that- http://beauty.beflossy.com/2009/01/philoso...l-cream-review/ but i'm sure your derm would prescribe retin-a if you asked him/her to- its pretty common!
  2. The most common thing is to be prescribed a retin-a after accutane. I am in the same situation with you (a bit ahead- I just finished my 6 month course a few weeks ago) and have been using tazorac for the past week or two. So far so good. I think retin-a really adds to the 'stays clear' statistics.
  3. thank you for the encouragement and jim morrison would have still been a babe, acne or not
  4. thanks for the info. i have a question. were you still getting a few pimples in your sixth month? i'm still getting small ones, less frequent and less severe, but still there. i finish in a couple weeks. thanks
  5. i'm on my sixth month (40,60,60,60,80,80) and although cysts are gone (thank god) i still get little red pimples every week or so. although i'd take these instead of cysts any day, i was wondering if this is common, and will they go away within the next month or after i stop accutane? thank you
  6. month four is a great month, usually when things start to clear up nicely you'll be fine
  7. and you aren't breaking out at all?
  8. Ah, thanks for the replies you two. Anyone else got advice?
  9. tofupup, did you think retin-a worked well after accutane? no breakouts?
  10. anyone go on retin-a after accutane (eg tazorac)? it's my last month of accutane, and the derm says after waiting a few weeks she wants me to use a topical retin-a for maintnence. i've been on them before accutane with good-moderate results. however, i'm afraid after accutane it will make me have an initial breakout? anyone have any experience with this? any comments would be greatly appreciated
  11. i'm 1 and a half months into my accutane course of 40 mg in the first month and 60 mg from then on. i haven't noticed even a bit of difference in my acne or face in general. the only side effect i've had is dry lips- that is all. is this normal? when do i start seeing a change? im deathly afraid of being one of those people who are just resistant to accutane.
  12. i've been on 40 mg for a month and then 60 mg for about 15 days.. just today i woke up and had this rash on the side of my face. does anyone know if it is normal to have this on accutane? im guessing accutane is the cause? it itches. thanks!
  13. steel cut oats are low glycemic index, and on top of that, they are the least processed form of oats. dr. perricone recommends them, too. you will be fine.
×